# SDR SWIA201436887

- Difficulty date: March 16, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 26,860 hours, 22,257 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP L/E OTBD VANE IS CHAFED.  C-CHECK, BLENDED AND CHECKED LIMITS ON LT INBD FLAP L/E OTBD VANE IAW REO.
